Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have a burn on the thigh which has a ring around and dots. Applying antiseptic betadine. What to do?

I have a burn to my upper thigh. At the time of burn, 2.5 weeks ago, the burn was approximately 40-50mm round. Now the area has formed a scab and I am applying antiseptic betadine 2-3 times a day.
The burn has a red ring around it and small red dots appearing in the skin around the wound.
My concern is that the burn hurts more now than when it happened, a lot more. Move the leg in any way is quite painful. I went to a doctor last week (not my normal doctor as I am away with work) and he said to just keep antiseptic to it and it will be fine. Should I see someone else?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having non healing wound leading to delay healing and painful scar.
Consult doctor and go for proper dressing with removing all debris and over healing sloughs.
Get the dressing done by the doctor only.
There are all chances to produce non-healing ulcer and Keloid formation.
If require your doctor will go for antibiotic medicine course to speed up recovery.
Ok and bye.
Answered: Thu, 2 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor